# SDR VNAA2024010311102

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 18,080 hours, 16,086 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PAX DOOR WARNING MSG IN FLIGHT, PEFORMED QRH FOLLOWED BY CABIN ALT, ALSO FOLLOWED BY PROX SYSTEM FAULT ONE STATUS MSG+MANAULLY DEPLOYED MASKS FA NOTED WHISTLINGS SOUND COMING FROM PAX / C/W FULL RIG CHECK OF PAX DOOR IAW CRJ900 AMM 52-11-00-720-802-A01. NO OUT OF RIG CONDITIONS NOTED NEUTRAL RIG MAINTAINED. C/W OPS CHECK OF PAX DOOR IAW CRJ900 AMM 52-11-00-710-801-A02, PAX DOOR OPERATION AND INDICATION ALL CHECKED GOOD.
